Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2002, Volume 57, Issue 1(343), Pages 149–150 (Mi umn479)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Applications of Frobenius $n$-homomorphisms

V. M. Buchstabera, E. G. Reesb

a M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
b University of Edinburgh

DOI: https://doi.org/10.4213/rm479

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2002, 57:1, 148–149

Bibliographic databases:

MSC: 15A69
Accepted: 15.01.2002

Citation: V. M. Buchstaber, E. G. Rees, “Applications of Frobenius $n$-homomorphisms”, Uspekhi Mat. Nauk, 57:1(343) (2002), 149–150; Russian Math. Surveys, 57:1 (2002), 148–149

Citation in format AMSBIB
\Bibitem{BucRee02}
\by V.~M.~Buchstaber, E.~G.~Rees
\paper Applications of Frobenius $n$-homomorphisms
\jour Uspekhi Mat. Nauk
\yr 2002
\vol 57
\issue 1(343)
\pages 149--150
\mathnet{http://mi.mathnet.ru/umn479}
\crossref{https://doi.org/10.4213/rm479}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1914546}
\zmath{https://zbmath.org/?q=an:1061.16052}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2002RuMaS..57..148B}
\elib{https://elibrary.ru/item.asp?id=13412555}
\transl
\jour Russian Math. Surveys
\yr 2002
\vol 57
\issue 1
\pages 148--149
\crossref{https://doi.org/10.1070/RM2002v057n01ABEH000479}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176382300005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035998016}


Linking options:
  • http://mi.mathnet.ru/eng/umn479
  • https://doi.org/10.4213/rm479
  • http://mi.mathnet.ru/eng/umn/v57/i1/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:347
    Full text:178
    References:37
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021